研究成果

研究内容

卒業修士博士論文

研究成果

研究成果(論文)
 メンバーの研究主要成果を掲載します。

  1. 2019年1月 遠藤真帆 兼子裕大、山田義雄
    Free boundary problem for a reaction-diffusion equation with positive bistable nonlinearity,
    Discrete Continuous Dynamical Systems A, Vol. 40 (2020), 3375-3394.

  2. 2018年5月 兼子裕大、山田義雄
    Spreading speed and profiles of solutions to a free boundary problem with Dirichlet boundary conditions,
    Journal of Mathematical Analysis and Applications, Vol.465 (2018), 1159-1175.

  3. 2018年3月 兼子裕大、松澤寛
    Spreading and vanishing in a free boundary problem for nonlinear diffusion equations with a given forced moving boundary,
    Journal of Differential Equations, Vol. 265 (2018), 1000-1043.

  4. 2016年12月 三好啓也、堤正義
    Convergence of hydrodynamical limits for generalzed Carleman models,
    Funkcialaj Ekvacioj. Vol. 59 (2016), 351-382.

  5. 2・O16年9月 山本玲,山田義雄
    Analysis of forest kinematic moddel with nonlinear degenerate diffusion,
    Advances in Mathematical Sciences and Applications, Vol. 25, No.1 (2016), 307-320.

  6. 2016年7月 兼子裕大、山田義雄
    Spreading, vanishing and singularity for radially symmetric solutions of a Stefan-type free boundary problem,
    非線形現象の解析への応用としての発展方程式論の展開,数理解析研究所講究録 No. 1997 (2016), 86-95.

  7. 2016年3月 三好啓也、堤正義
    Diffusive limits of nonlinear hyperbolic systems with variable coefficients,
    Continuum Mech. Thermodyn. Vol. 28 (2016), 1583-1599.

  8. 2016年2月 吉田雄介
    Asymptotic behavior of solutions for semilinear Volterra diffusion equations with spatial inhomegeneity,
    抽象発展方程式論から見た偏微分方程式に関する評価方法の再考,数理解析研究所講究録No. 1984 (2016), 9-22.

  9. 2016年2月 河合優佑
    Big and small spreading phenomena for free boundary problems of sprice budworm models,
    抽象発展方程式論から見た偏微分方程式に関する評価方法の再考,数理解析研究所講究録No. 1984 (2016), 87-109.

  10. 2015年9月 河合優佑、山田義雄
    Multiple spreading phenomena for a free boundary problem for a reaction-diffusion equation with a certain class of bistable nonlinearity,
    Joournal of Differential Equations, Vol. 261 (2016), 538-572.

  11. 2015年3月 吉田雄介、山田義雄
    Asymptotic behavior of solutions for semilinear Volterra diffusion equations with spatial inhomogeneity and advection,
    Tokyo Journal of Mathematics, Vo. 39, No.1 (2016), 271-292.

  12. 2015年2月 兼子裕大、松澤寛
    Spreading speed and sharp asymptotic profiles of solutions in free boundary problems for nonlinear advection-diffusion equations,
    Journal of Mathematical Analysis and Applications, Vol. 428 (2015), 43-76.

  13. 2014年6月 兼子裕大、山田義雄
    On a population model with a free boundary and related elliptic problems,
    常微分方程式の定性的理論の新展開(Kyoto, 2014), 数理解析研究所講究録, No. 1901 (2014), 69-78.

  14. 2014年1月 兼子裕大
    Spreading and vanishing behaviors for radially symmetric solutions of free boundary problems for reaction-diffusion equations,
    Nonlinear Analysis: Real World Applications 18 (2014), 121-140.

  15. 2013年4月 兼子裕大、山田義雄、大枝和浩
    Remarks on spreading and vanishing for free boundary problems of some reaction-diffusion equations,
    Funkcialaj Ekvacioj 57 (2014), 449-465.

  16. 2013年6月 室谷義昭、 江夏洋一、 國谷紀良
    Global stability for a multi-group SIRS epidemic model with varying population sizes,
    Nonlinear Analysis: Real World Applications 14 (2013), 1693-1704.

  17. 2013年4月 兼子裕大、山田義雄
    Asymptotic behavior of solutions for free boundary problems related to an ecological model,
    Proceedings of Seminar on Partial Differential Equations in Osaka 2012 -in honor of Professor Hiroki Tanabe’s 80th birthday- (2013), 55-64.

  18. 2013年4月 江夏洋一
    Asymptotic behavior of epidemic models governed by logistic growth,
    Proceedings of Seminar on Partial Differential Equations in Osaka 2012 -in honor of Professor Hiroki Tanabe’s 80th birthday- (2013), 45-54.

  19. 2013年3月 江夏洋一、室谷義昭
    A simple discrete-time analogue preserving the global stability of a continuous-time SIRS epidemic model,
    International Journal of Biomathematics 6 (2013) 1350001, 18 pages.

  20. 2012年 大枝和浩
    Coexistence states of a prey-predator model with cross-diffusion and a protection zone,
    Adv. Math. Sci. Appl. 22 (2012), 501-520.

  21. 2012年10月 江夏洋一、中田行彦、 室谷義昭
    Lyapunov functional techniques for the global stability analysis of a delayed SIRS epidemic model,
    Nonlinear Analysis: Real World Applications 13 (2012), 2120-2133.

  22. 2012年・V月 江夏洋一、中田行彦、 室谷義昭、 G. Izzo、 A. Vecchio
    Global dynamics of difference equations for SIR epidemic models with a class of nonlinear incidence rates,
    Journal of Difference Equations and Applications 18 (2012), 1163-1181.

  23. 2012年5月 兼子裕大、山田義雄
    A free boundary problem modeling the invasion of species,
    非平衡非線形現象の解析・|発展方程式の立場から−(Kyoto, 2011), 数理解析研究所講究録, No. 1792 (2012), 108-117.

  24. 2011年11月 兼子裕大、山田義雄
    A free boundary problem for a reaction-diffusion equation appearing in ecology,
    Adv. Math. Sci. Appl. 21 (2011), 467-492.

  25. 2011年6月 大枝和浩
    Stationary problem of a prey-predator cross-diffusion system with a protection zone,
    現象の数理解析へ向けた非線形発展方程式とその周辺(Kyoto, 2010),数理解析研究所講究録,No.1746(2011), 58-68.

  26. 2011年5月 大枝和浩
    Effect of cross-diffusion on the stationary problem of a prey-predator model with a protection zone,
    J. Differential Equations 250 (2011), 3988-4009.

  27. 2011年1月 江夏洋一、中田行彦、 室谷義昭
    Global stability of SIR epidemic models with a wide class of nonlinear incidence rates and distributed delays
    Discrete and Continuous Dynamical Systems Series B 15 (2011), 61-74.

  28. 2010年8月 江夏洋一
    Lyapunov functional techniques on stability analysis for mathematical models,
    第6回生物数学の理論とその応用(Kyoto,2009),・迫揄析研究所講究録,No.1704(2010), 120-127.

  29. 2010年4月 江夏洋一、中田行彦、 室谷義昭
    Global stability for a class of discrete SIR epidemic models
    Mathematical Biosciences and Engineering, 7 (2010), 347-361.

  30. 2009年5月 江夏洋一
    Permanence for multi-species nonautonomous Lotka-Volterra cooperative systems,
    American Institute of Physics Conference Proceedings, 1124 (2009), 109-118.

  31. 2009年4月 大枝和浩
    Stationary patterns for a Lotka-Volterra cooperative model with a density-dependent diffusion term,
    Funkcialaj Ekvacioj, Vol.52 (2009), 93-112.

  32. 2008年12月 若狭徹
    Representation and asymptotic formulas for 1-dimensional linearized eigenvalue problems with Dirichlet boundary condition,
    submitted in Proceeding of WCNA2008.

  33. 2008年4月 大枝和浩
    Stationary patterns for a cooperative model with nonlinear diffusion,
    非線形発展方程式と現象の数理(Kyoto,2007),数理解析研究所講究録,No.1588(2008),87-98.

  34. 2007年10月 若狭徹
    Representation and asymptotic formulas for some 1-dimensional linerized eigenvalue problems,
    変分問題とその周辺(Kyoto,2007),京都大学数理解析研究所講究録,No.1591(2008),67-87.

  35. 2006年12月 若狭徹、四ツ谷晶二
    Representation formulas for some 1-dimensional linearized eigenvalue problems,
    Commun. Pure Appl. Anal. 7(2008),745-763.

  36. 2006年6月 中島主恵、若狭徹
    Generation of interfaces for Lotka-Volterra competition diffusion system with large interaction rates,
    J. Differential Equations. 235(2007),586-608.

  37. 2005年10月 佐藤典弘
    Some nonexistence results of stationary solution for the Gray-Scott model,
    Nonlinear Anal. Theory, Methods & Applications, Vol.65(2006),1644-1653.

  38. 2005年7月 若狭徹
    Exact eigenvalues and eigenfunctions associated with linearization for Chafee-Infante problem,
    Funkcialaj Ekvacioj, Vol. 49(2006), 321-336.

  39. 2005年6月 浦野道雄、中島主恵、山田義雄
    Steady-states with transition layers and spikes for a bistable reaction-diffusion equation,
    Mathematical approach to nonlinear phenomena, analysis and simulations, 267-279, Gakuto Intern. Ser. Math. Sci. Appl. Vol. 23, 2005.

  40. 2005年5月 浦野道雄、中島主恵、山田義雄
    Transition layers and spikes for a bistable reaction-diffusion equation,
    Adv. Math. Sci. Appl. Vol. 15(2005), 683-707.

  41. 2005年5月 門田智仁、久藤衡介
    Positive steady states for a prey-predator model with some nonlinear diffusion terms,
    J. Math. Anal. Appl. Vol. 323(2006), 267-279.

  42. 2005年2月 久藤衡介、山田義雄
    Coexistence states for a prey-predator model with cross-diffusion,
    Dynamical Systems and Differential Equations,
    Discrete and Concinuous Dynamical Systems, Supplement Volume (2005), 536-545.

  43. 2005年2月 浦野道雄、中島主恵、山田義雄
    Transition layers and spikes for a reaction-diffusion equation with bistable nonlinearity,
    Dynamical Systems and Differential Equations,
    Discrete and Continuous Dynamical Systems, Supplement Volume (2005), 868-877.

  44. 2005年1月 若狭徹
    Generation of an interface of competition-diffusion systems with large interaction,
    発展方程式と解の漸近解析 (Kyoto, 2005), 数理解析研究所講究録 No. 1436 (2005), 145-154.

  45. 2004年11月 久藤衡介、山田義雄
    Multiple existence and stability of steady-states for a prey-predator system with cross-diffusion,
    Nonlocal Elliptic and Parabolic Problems, Banach Center Publications, Vol.66. (2004), 199-210.

  46. 2003年10月 浦野道雄
    Transition layers and spikes for a bistable reaction-diffusion equations,
    発展方程式と解の漸近解析 (Kyoto, 2003), 数理解析研究所講究録 No. 1358 (2003), 34-45.

  47. 2003年6月 大屋博一
    Existence results for some quasilinear elliptic equations in an unbounded domain,
    変分問題とその周辺 (Kyoto, 2003), 数理解析研究所講究録 No. 1347 (2003), 156-166.

  48. 2003年5月 大屋博一
    Existence results for some quasilinear elliptic equations involving critical Sobolev exponents,
    Advances in Differential Equations Vol. 9 (2004), 1339-1368.

  49. 2003年1月 久藤衡介
    Stability of steady-state solutions to a prey-predator system with cross-diffusion,
    J. Differential Equations. Vol.197(2004), 293-314

  50. 2002年10月 久藤衡介、山田義雄
    Multiple coexistence states for a prey-predator system with cross-diffusion,
    J. Differential Equations. Vol.197(2004), 315-348

  51. 2002年7月 大屋博一
    Exponentially decaying solutions of quasilinear elliptic equations in $R^N$,
    Adv. Math. Sci. Appl. Vol. 13(2003), 287-299.

  52. 2002年3月 佐藤典弘
    A note on the stability for the Gray-Scott model,
    Adv. Math. Sci. Appl. Vol. 12 (2002), 785-790.

  53. 2001年7月 広瀬健文、山田義雄
    Multiple existence of positive solutions of competing species equations with diffusion and large interactions,
    Adv. Math. Sci. Appl. Vol. 12 (2002), 435-453.

  54. 2001年7月 中島主恵
    Multi-layered stationary solutions for a spatially inhomogeneous Allen-Cahn equation,
    J. Differential Equations, Vol. 191 (2003), 234-276.

  55. 2001年6月 久藤衡介
    Diffusion problems with concave-convex nonlinearities,
    変分問題とその周辺 (Kyoto, 2001), 数理解析研究所講究録 No. 1237 (2001), 83-98.

  56. 2001年5月 中島主恵、田中和永
    Clustering layers and boundary layers in spatially inhomogeneous phase transition problem,
    Ann. Inst. H. Poincare Anal. Non Lineaire Vol. 20 (2003), 107-143.

  57. 2000年10月 中島主恵
    双安定型方程式の定常問題に現れる密集した遷移層とスパイク,
    非線形発展方程式とその応用, 数理解析研究所講究録 No. 1197 (2000), 195-207.

  58. 2000年10月 中島主恵
    Multi-layered stationary solutions for a spatially inhomogeneous Allen-Cahn equation,
    Nonlinear Anal. Vol. 47 (2001), Proceedings of the Third World Congress of Nonlinear Analysis, 825-836.

  59. 2000年10月 久藤衡介
    Stabilization of solutions of the diffusion equation with a non-Lipschitz reaction term,
    Nonlinear Anal. Vol. 47 (2001), Proceedings of the Third World Congress of Nonlinear Analysis, 789-800.

  60. 2000年9月 竹内慎吾
    Asymptotic behavior of solutions for partial differential equations with degenerate diffusion and logistic reaction,
    Nonlinear Anal. Vol. 47 (2001), Proceedings of the Third World Congress of Nonlinear Analysts, 1715-1724.

  61. 2000年5月 久藤衡介
    Large-time behavior of solutions of diffusion equations with concave-convex reaction term,
    Adv. Math. Sci. Appl. Vol.12 (2002), 307-325.

  62. 1999・N11月 竹内慎吾
    Behavior of solutions for a degenerate parabolic equation with logistic reaction,
    Free Boundary Problems: Theory and Applications., GAKUTO International Series, Mathematical Sciences and Applications Vol. 13 (2000), 355-368.

  63. 1999年9月 竹内慎吾
    Multiplicity result for a degenerate elliptic equation with logistic reaction,
    J. Differential Equations Vol. 137 (2001), 138-144.

  64. 1999年6月 竹内慎吾
    Degenerate elliptic equation with logistic reaction,
    変分問題とその周辺 (Kyoto, 1999), 数理解析研究所講究録 No. 1117 (1999), 119-133.

  65. 1999年3月 竹内慎吾
    Positive solutions of a degenerate elliptic equation with logistic reaction,
    Proc. Amer. Math. Soc. Vol. 129, No. 2 (2001), 433-441

  66. 1999年3月 市川達夫、山田義雄
    Some remarks on global solutions to quasilinear parabolic system with cross- diffusion,
    Funkcial. Ekvac., Vol.43, No.2 (2000), 285-301

  67. 1998年11月 中島主恵
    Multiple existence of spatially inhomogeneous steady-states for competition diffusion systems,
    Adv. Math. Sci. Appl. Vol. 9, No. 2 (1999), 973-991.

  68. 1998年7月 竹内慎吾
    Behavior of solutions near the flat hats of stationary solutions for a degenerate parabolic equation,
    SIAM J. Math. Anal. Vol. 31 (2000), 678-692.

  69. 1998年5月 中島主恵
    Stable transition layers in a balanced bistable equation,
    Differential Integral Equations Vol.13 , No.7-9 (2000), 1025-1038

  70. 1998年4月 吉田敦、山田義雄
    Global attractivity of a coexistence state for a certain class of reaction- diffusion systems with 3 x 3 cooperative matrices,
    Adv. Math. Sci. Appl. Vol. 9, No. 2 (1999), 695-706.

  71. 1997年12月 廣瀬宗光
    Structure of positive radial solutions to the Haraux-Weissler equation II,
    Adv. Math. Sci. Appl. Vol. 9, No. 1 (1999), 473-497.

  72. 1997年10月 竹内慎・・br> Remarks on a reaction-diffusion equation with degenerate p-Laplacian,
    非線形発展方程式とその応用 (Kyoto, 1997), 数理解析研究所講究録 No. 1061(1998), 27-42.

  73. 1997年8月 竹内慎吾、山田義雄
    Asymptotic properties of a reaction-diffusion equation with degenerate $p$- Laplacian,
    Nonlinear Anal. Vol. 42 (2000), 41-61.

  74. 1997年4月 大城英暉、竹内慎吾,山田義雄
    非線形現象の解析:分岐と進行波について、
    早稲田大学理工ジャーナル Vol. 1 (1997).

  75. 1997年1月 大城英暉
    Traveling wave solutions for some quasilinear differential equations,
    Adv. Math. Sci. Appl. Vol. 8 (1998), 761-777.

  76. 1996年10月 中島主恵
    On radial and non-radial positive steady-states for Lotka-Volterra competition model on two-dimensional annulus,
    非線形発展方程式とその応用 (Kyoto, 1996), 数理解析研究所講究録 No. 1009 (1997), 29-37.

  77. 1996年1月 廣瀬宗光、柳田英二
    Bifurcation of rapidly decaying solutions for the Haraux-Weissler equation,
    Adv. Math. Sci. Appl. Vol. 7 (1997), 619-630.

  78. 1995年12月 中島主恵、山田義雄
    Positive steady states for prey-predator models with cross-diffusion,
    Adv. Differential Equations Vol. 1 (1996), 1099-1122.

  79. 1995年10月 廣瀬宗光
    Structure of radial solutions to $\Delta u + \frac{1}{2}x\cdot\nabla u + \lambda u + \vert u\vet^{p-1}u = 0 $ in $R^n$,
    非線形発展方程式とその応用 (Kyoto, 1995), 数理解析研究所講究録 No. 966 (1996), 155-169.

  80. 1995年9月 C. Dohmen、廣瀬宗光
    Structure of positive radial solutions to the Haraux-Weissler equation,
    Nonlinear Anal. Vol. 33 (1998), 51-69.

  81. 1994年10月 廣瀬宗光
    On the positive radial solutions to the Haraux-Weissler equation,
    非線形発展方程式とその応用 (Kyoto, 1994), 数理解析研究所講究録 No. 913 (1995), 148-168.

  82. 1994年10月 中島主恵、山田義雄
    On positive steady-states for some reaction-diffusion system,
    Adv. Math. Sci. Appl. Vol. 6 (1996), 279-289.

  83. 1994年9月 廣瀬宗光
    Structure of positive radial solutions to a semilinear elliptic PDE with a gradient-term,
    Funkcial. Ekvac. Vol.39 (1996), 323-345.

  84. 1994年5月 菱田俊明
    Global existence and exponential stability of convection,
    J. Math. Anal. Appl. Vol. 196 (1995), 699-721.

  85. 1992年6月 菱田俊明
    Lack of uniformity of $L^2$-decay for viscous incompressible flows in exterior domains,
    Adv. Math. Sci. Appl. Vol. 2 (1993), 345-367.

  86. 1991年5月 菱田俊明
    Asymptotic behavior and stability of solutions to the exterior convection problem,
    Nonlinear Anal. Vol. 22 (1994), 895-925.

  87. 1991年4月 菱田俊明、山田義雄
    Global solutions for the heat convection equation in an exterior domain,
    Tokyo J. Math. Vol. 15 (1992), 135-151.

  88. 1989年10月 星野弘喜、山田義雄
    Solvability and smoothing effect for semilinear parabolic equations,
    Funkcial. Ekvac. Vol.34 (1991), 475-494.

  89. 1989年9月 菱田俊明
    Existence and regularizing properties of solutions for the nonstationary convection problem,
    Funkcial. Ekvac. Vol.34 (1991), 449-474.

TOPへ

(C) Yamada laboratory, 2000. All rights reserved.